Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 98, NWS Mobile, AL

June 8, 2014Butler County, Conecuh County, Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2014, 3:36 PM CDT for Butler County, Conecuh County, Monroe County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 3:36 PM CDT (20:36 UTC)
Expired
Jun 8, 2014, 4:04 PM CDT
In force
28 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Butler County, AL, Conecuh County, AL, Monroe County, AL

The radar

The Maxwell AFB radar (KMXX), 141 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-348 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WUUS54 KMOB 082036
SVRMOB
ALC013-035-099-082115-
/O.NEW.KMOB.SV.W.0098.140608T2036Z-140608T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
336 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTH CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...

* UNTIL 415 PM CDT

* AT 333 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED 20 MILES NORTH OF EVERGREEN...OR 11
  MILES SOUTH OF PINE APPLE...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHEASTERN MONROE COUNTY
  RURAL NORTH CENTRAL CONECUH COUNTY
  RURAL WEST CENTRAL BUTLER COUNTY

LAT...LON 3172 8676 3153 8689 3169 8715 3183 8703
      3183 8701
TIME...MOT...LOC 2036Z 304DEG 13KT 3172 8700

$$
1 follow-up statement
396 
WWUS54 KMOB 082104
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
404 PM CDT SUN JUN 8 2014

ALC013-035-099-082114-
/O.CAN.KMOB.SV.W.0098.000000T0000Z-140608T2115Z/
BUTLER AL-CONECUH AL-MONROE AL-
404 PM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN MONROE...NORTH CENTRAL CONECUH AND WEST CENTRAL BUTLER
COUNTIES...

AT 402 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR NORTHEASTERN
MONROE...NORTH CENTRAL CONECUH AND WEST CENTRAL BUTLER COUNTIES HAS
WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3172 8676 3153 8689 3169 8715 3183 8703
      3183 8701
TIME...MOT...LOC 2104Z 304DEG 13KT 3166 8690

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 11:50 AM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Jun 8, 11:50 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION AND SHORT TERM
NATIONAL WEATHER SERVICE MOBILE AL
1150 AM CDT SUN JUN 8 2014

.UPDATE...PACKAGE TRACKING PRETTY GOOD ATTM. SHRA STARTING TO APPEAR
ON KMOB AND KEVX RADARS IN THE TCU FIELD OVER THE AREA. NO UPDATES
PLANNED ATTM.

/16

&&

.AVIATION
18Z ISSUANCE...AM EXPECTING GENERAL VFR CONDITIONS THROUGH THE
PERIOD. LOCAL DROPS TO LOW END MVFR OR IFR IN VERY HEAVY RAINS WITH
ISOLATED TSRA POSSIBLE THIS AFTERNOON AND EVENING. AM EXPECTING THE
ACTIVITY TO TAPER OFF BEGINNING NEAR SUNSET...AND GONE BY MIDNIGHT.
EARLY MORNING SHRA ACTIVITY POSSIBLE ALONG AN OFFSHORE LAND-BREEZE
AROUND SUNRISE THROUGH THE MORNING MONDAY.

/16

&&

.SHORT TERM (TODAY AND TONIGHT)...THE MID LEVEL RIDGE THAT HAS BEEN
POSITIONED OVER THE WESTERN GULF WILL MOVE SLIGHTLY EAST TODAY. IT
WILL WEAKEN A LITTLE IN THE PROCESS AS ABUNDANT MID LEVEL ENERGY
MOVES INTO THE SOUTHERN PLAINS AND LOWER MS VALLEY. MEANWHILE...
STEEP MID LEVEL LAPSE RATES REMAIN PRESENT OVER THE AREA AND WILL
ONCE AGAIN AID MLCAPES IN RISING TO 3000-4000 J/KG BY THIS
AFTERNOON. THE COMBINATION OF THE HIGH INSTABILITY VALUES AND
LOWERING MID LEVEL HEIGHTS WILL RESULT IN THE DEVELOPMENT OF
SCATTERED THUNDERSTORMS BY THIS AFTERNOON...AIDED BY THE INLAND
MOVING SEABREEZE. AS WE SAW YESTERDAY...SOME OF THE STORMS WILL
BECOME STRONG...PRODUCING GUSTY WINDS...SMALL HAIL...AND FREQUENT
LIGHTNING STRIKES. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT
GIVEN THE INSTABILITY PRESENT. THE STORMS WILL ALSO PRODUCE LOCALLY
HEAVY RAINFALL WHICH MAY RESULT IN SOME MINOR FLOODING ISSUES. A FEW
STORMS WILL LINGER INTO THE EVENING HOURS...BUT A GENERAL DECREASE
IN CONVECTION IS EXPECTED THROUGH THE NIGHT AS THE ATMOSPHERE SLOWLY
STABILIZES.

SPC HAS PLACED OUR FAR NW ZONES IN A SLIGHT RISK OF SEVERE WEATHER
TODAY DUE TO THE POTENTIAL OF A MCV OVER OK/TX MOVING INTO THE AREA
LATER TODAY. THE LAST SEVERAL RUNS OF THE HRRR DOES SHOW A MCV
DEVELOPING...BUT KEEPS THE FEATURE WELL NORTH AND WEST OF OUR
AREA...WHICH MAKES SENSE GIVEN THE EVOLVING UPPER FLOW WITH THE
RIDGE WEAKENING AND MOVING EAST. THEREFORE...THERE IS A HIGH DEGREE
OF UNCERTAINTY OF ANY ORGANIZED STORM COMPLEX AFFECTING INLAND AREAS
LATE THIS AFTN/EVENING. THIS IS SOMETHING WE WILL MONITOR THROUGH
THE DAY.

LITTLE CHANGE IN TEMPS COMPARED TO YESTERDAY WITH HIGHS ONCE AGAIN
CLIMBING INTO THE UPPER 80S/LOWER 90. LOW TO MID 70S FOR LOWS
TONIGHT. 34/JFB

(MONDAY THROUGH TUESDAY)...GFS AND EURO MODEL CALCULATIONS INDICATE
AN UPPER TROUGH MOVING INTO THE GREAT PLAINS STATES WILL CLOSE OFF
INTO AN UPPER LOW WHICH WILL INDUCE SURFACE PRESSURE FALLS AND
FORMATION OF A SURFACE LOW OVER KANSAS ON MONDAY. THIS SYSTEM WILL
DRIFT INTO MISSOURI ON TUESDAY WITH AN ASSOCIATED FRONT WHOSE
SOUTHERN PORTIONS WILL UNDERGO FRONTOLYSIS AS IT MOVES SOUTH AND
BECOMES A SURFACE TROUGH. BY MONDAY IT WILL HAVE REACHED THE
INTERIOR PORTION OF OUR REGION AND DISSIPATE AS THE SURFACE LOW
MOVES FROM KANSAS INTO MISSOURI.

ELSEWHERE...A SURFACE HIGH OVER THE NORTHERN GULF WILL BRING A LIGHT
TO OCCASIONALLY MODERATE SOUTHWESTERLY FLOW OVER MUCH OF OUR AREA.
PRECIPITABLE WATER MONDAY IS EXPECTED TO BE 1.50 TO 1.75 INCHES BUT
WILL DECREASE TO 1.25 TO 1.50 INCHES BY MONDAY NIGHT WHEN THE BOTTOM
OF A DRY LAYER OF MIDLEVEL AIR DESCENDS FROM ABOUT 800 MB ALMOST TO
THE SURFACE...HENCE THE MEAN RH WILL DECREASE AND WITH IT THE
PRECIPITABLE WATER. THE WATER VAPOR RESERVE WILL INCREASE AGAIN
WEDNESDAY AS MORE GULF AIR IS DRAWN IN BY A DEEPENING LOW OVER THE
EDWARDS PLATEAU IN TEXAS.

THE UPSTREAM DIFLUENT 850-300 MB THICKNESS PATTERN INDICATED BY THE
PREVIOUS SHIFT IS STILL INDICATED ROUGHLY NEAR THE ARKLATEX AND
EXTENDING INTO SOUTHERN LOUISIANA BY 18Z MONDAY. IT STILL OVERLAYS
AN 850 MB THETA-E RIDGE ORIENTED EAST-WEST ALONG THE THE GULF COAST
FROM WEST OF HOUSTON/GALVESTON ALL THE WAY TO SAVANNAH THROUGH
MONDAY. THE POTENTIAL OF THIS AS A RAINMAKER IS SOMEWHAT SUPPRESSED
BY MIDLEVEL DRY AIR SEEN IN THE CROSS SECTION BETWEEN 800 AND 400
MB....AND MOISTENS UP AGAIN ABOVE 400 MB. THERE IS AN AREA OF STRONG
850-300MB Q-VECTOR CONVERGENCE OVER EAST CENTRAL TEXAS...BUT
1000-850 Q-VECTOR CONVERGENCE IS FURTHER WEST. IT REMAINS UNCLEAR AT
THIS WRITING WHAT WILL EVOLVE AND HOW MUCH EFFECT THAT DRY LAYER
WILL HAVE ON OUR REGION THROUGH MONDAY NIGHT WHEN DEEP LAYER RH
WOULD RECOVER. IT STILL BEARS WATCHING. WITH THESE CONDITIONS THERE
IS AN OUTSIDE CHANCE UPSTREAM CONVECTION COULD ORGANIZE INTO A
MESOSCALE CONVECTIVE SYSTEM MOVING IN FROM THE WEST INTO OUR AREA.
FOR NOW WE ARE POSTING ISOLATED CONVECTION FOR MUCH OF THE AREA
MONDAY AFTERNOON BUT SCATTERED OVER INTERIOR SOUTH CENTRAL ALABAMA
NEAR THE DISSIPATING TROUGH WE MENTIONED. ISOLATED CONVECTION
TUESDAY.

SURFACE BASED CAPES RANGE FROM AROUND 3400 OVER INTERIOR AREAS TO
2500 NEAR THE COAST MONDAY AFTERNOON...AND ABOUT 30% LESS ON TUESDAY
AFTERNOON. PRECIPITABLE WATER AROUND 1.75 INCHES MONDAY
AFTERNOON...AND ABOUT 1.5 INCHES TUESDAY AFTERNOON. VERTICAL SHEAR
WILL BE LOW. LIFTED INDEX -8 MONDAY AREA WIDE... WITH A LOWER TREND
TO -4 IN THE SOUTHEAST TUESDAY AFTERNOON. WET BULB ZERO NEAR 10000
SUGGESTING SOME THUNDERSTORMS COULD BRING 40-50 MPH GUSTS AND/OR
SMALL HAIL.

TEMPERATURES NEAR SEASONABLE EXCEPT A BIT ABOVE OVER INLAND AREAS
FOR AFTERNOONS. 77/BD

LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...BOTH THE GFS AND THE
EURO HAVE THE CLOSED UPPER LOW MOVING FROM MISSOURI TO ILLINOIS BY
MIDDAY WEDNESDAY. THE EURO OPENS IT UP FIRST BY WEDNESDAY EVENING
AND THE GFS ABOUT 6 TO 12 HOURS LATER. AS IT DAMPENS IT IS SHUNTED
OFF TO THE NORTHEAST THROUGH THURSDAY EVENING AS THE UPPER
GEOPOTENTIAL PATTERN BECOMES A LONGER WAVELENGTH WITH A MORE ZONALLY
ORIENTED FLOW. THE UPPER MOVES INTO THE HUDSON BAY REGION WITH THE
TROUGH AXIS EXTENDING INTO OUR AREA AS A COL. THE SURFACE PICTURE
BECOMES FLAT WITH ILL DEFINED SURFACE FEATURES INDICATING A RETURN
TO SEABREEZE DOMINATED CONVECTION. THE UPPER TROUGH CONTINUES TO
LINGER OVER THE SOUTHEAST UNITED STATES AND GRADUALLY WEAKENS
THROUGH SATURDAY. PRECIPITABLE WATER WILL DECREASE TO 1.25-1.4
INCHES THROUGH THURSDAY THEN SLOWLY REBOUND THROUGH THE REMAINDER OF
THE PERIOD. AS THE WEAKENING UPPER TROUGH REMAINS EAST OF THE AREA.
HAVE CONTINUED WITH ISOLATED TO LOW END SCATTERED POPS FOR
CONVECTION DRIVEN DURING THE DAY BY THE SEA BREEZE THEN WITH
ISOLATED OVERNIGHT FOR LINGERING CONVECTION. TEMPERATURES WILL BE
NEAR SEASONABLE. 77/BD

&&

.MARINE...A LIGHT TO MODERATE ONSHORE FLOW WILL CONTINUE OVER THE
COASTAL WATERS FOR THE NEXT SEVERAL DAYS AS HIGH PRESSURE PERSISTS
FROM THE CENTRAL GULF EAST INTO THE WESTERN ATLANTIC. WINDS WILL BE
LOCALLY HIGHER IN THE INSHORE BAYS DURING THE AFTERNOON SEABREEZE.
LITTLE CHANGE IN SEAS EXPECTED. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      90  72  89  71  88 /  40  10  10  10  20
PENSACOLA   90  75  88  73  84 /  40  10  10  10  10
DESTIN      87  76  85  74  85 /  40  10  10  10  10
EVERGREEN   93  70  92  70  90 /  40  20  20  20  10
WAYNESBORO  92  72  91  69  89 /  30  20  20  20  20
CAMDEN      92  71  92  69  91 /  40  20  30  20  20
CRESTVIEW   93  68  92  69  91 /  50  10  20  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 8, 4:48 AM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
448 AM CDT SUN JUN 8 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
448 AM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY THIS AFTERNOON ACROSS THE
AREA. SOME OF THE STORMS WILL BECOME STRONG...PRODUCING GUSTY
WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAIN. AN
ISOLATED SEVERE STORM IS ALSO POSSIBLE.

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE
ENCOURAGED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN MOBILE.

GMZ630>635-650-655-670-675-091100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
448 AM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS DEVELOPING OVER LAND AREAS TODAY MAY
MOVE SOUTHEAST INTO THE ADJACENT COASTAL WATERS THROUGH EARLY THIS
EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS...FREQUENT LIGHTNING STRIKES...AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 1:59 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
159 PM CDT SUN JUN 8 2014

ALZ056-057-060-082000-
BUTLER AL-CONECUH AL-COVINGTON AL-
159 PM CDT SUN JUN 8 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUTLER...EASTERN
CONECUH AND NORTHWESTERN COVINGTON COUNTIES IN SOUTHWEST ALABAMA...
THROUGH 300 PM CDT...

AT 154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF EVERGREEN...OR 2 MILES NORTHEAST OF I65 AND CR 29...AND MOVING
SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCKENZIE...           I65 AND CR 7...       I65 AND CR 29...
  I65 AND AL 83...      ROSE HILL...          RIVER FALLS...
  RED LEVEL...          HEATH...              GANTT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 96 AND 109.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:41 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia, Monroe38 min
Jun 8, 2:39 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw66 min
Jun 8, 6:46 PM CDTSevere Thunderstorm WarningMOBCovington, Escambia59 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.